Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Allergic, itchy lips with pimples, nasal stuffiness, itchy eyes, taking protonix, fish oil, calcium, glucosamine

My lips are itchy with small pimples . I am a 62 year old woman taking 80 mg of protonix , 3000 mg of fish oil, 1800 mg calcium and glocosamine/chondroitin daily. I do have allergies and am experiencing some itchy eyes and nasal stuffiness as well. I am afraid I am going to look like my little students who come to lessons with huge chapped areas around their mouths.
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
It seems that you are having an allergic reaction and it could be to anything that you are currently getting exposed to. Identifying the allergen could be a difficult task. Till then, I would suggest the following:
a. Take tablet cetrizine 10 mg in the day time and tablet benadryl in the night time.
This can be taken till your symptoms resolve.
You would be fine in a few days.
Hope this helps.
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor